MAUDE Adverse Event Report: MINIMED MIO; UNO INSET II 46/6 SC1 BLUE MCAN

MINIMED MIO; UNO INSET II 46/6 SC1 BLUE MCAN
Lot Number 6000281
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 3003442380-2024-02891 - device 2 of 3.
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.It was reported that patient faced three infusion set leaking from site on (b)(6) 2024.No further information available.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19379104
Report Number3003442380-2024-02891
Device Sequence Number20717405
Product Code FPA
UDI-Device Identifier05705244020306
UDI-Public05705244020306
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/01/2026
Device Lot Number6000281
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/23/2024
Date Device Manufactured03/13/2023
Patient Sequence Number1
Patient SexUnknown